Title

On complete caps in the projective geometries over�3.

SMC Author

Christopher Jones

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

7-9-1999

Scholarly

yes

Peer Reviewed

1

DOI

10.1007/BF01220305

Disciplines

Mathematics

Original Citation

Hill, Ray, Ivan Landjev, Chris Jones, Leo Storme, János Barát. (2000). On complete caps in the projective geometries over�3. Journal of Geometry, 67(1-2), 127-144. doi:10.1007/BF01220305

Share

COinS